# SDR AU000460

- Difficulty date: May 29, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Contaminated
- Location: Engine
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER REDUCTION GEARBOX METAL CONTAMINATION.
